Asymptotic behavior of solutions to a model system of a radiating gas

Yongqin Liu, Shuichi Kawashima

    Research output: Contribution to journalArticlepeer-review

    14 Citations (Scopus)

    Abstract

    In this paper we focus on the initial value problem for a hyperbolicelliptic coupled system of a radiating gas in multi-dimensional space. By using a time-weighted energy method, we obtain the global existence and optimal decay estimates of solutions. Moreover, we show that the solution is asymptotic to the linear diffusion wave which is given in terms of the heat kernel.

    Original languageEnglish
    Pages (from-to)209-223
    Number of pages15
    JournalCommunications on Pure and Applied Analysis
    Volume10
    Issue number1
    DOIs
    Publication statusPublished - Jan 2011

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Asymptotic behavior of solutions to a model system of a radiating gas'. Together they form a unique fingerprint.

    Cite this